# SDR HALA20251020324

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 53,831 hours, 8,477 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,504 hours, 9,306 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APPROX 2 HOURS INTO FLIGHT, FL 360 ECAM ENG 1 FUEL FILTER CLOG MAINTENANCE NOTIFIED. REMOVED AND REPLACED ENG 1 LP FUEL FILTER PER AMM 73-11-41. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE.
